# SDR DALA2018011500284

- Difficulty date: January 13, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 86,373 hours, 11,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT ROWS 21 - 30 LEFT AISLE.  REPLACED THE POWER SUPPLY.  THE SYSTEM OPS NORMAL
